Connect with others who understand.

sign up log in
About MyBCTeam

Connect with others who understand.

sign up log in
About MyBCTeam
Real members of MyBCTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Else Developed Arthritis Shortly After Beginning Tamoxifen And Or Lupron Depot Shot?

Has Anyone Else Developed Arthritis Shortly After Beginning Tamoxifen And Or Lupron Depot Shot?

posted 3 months ago
A MyBCTeam Member said:

Bump on arm

posted 3 months ago
A MyBCTeam Member said:

I was on tamoxifen but shortly had to be removed from it due to the enzimes in liver increased and blood clots just make sure they monitor you blood work

posted 3 months ago
A MyBCTeam Member said:

Yes, I started Lupron a few months ago and the aromasin shortly after and I have arthritis in my spine as confirmed by an x-ray. I am 41 years old.

edited, originally posted 2 months ago
Already a Member? Log in